# SDR SWIA201229708

- Difficulty date: February 15, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 23,189 hours, 19,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5650, SCRATCH AND DENT ON TOP CENTER OF CARGO DOOR.  BLENDED DAMAGE, PERFORMED EDDY CURRENT INSPECTION, AND RESTORED SURFACE PROTECTION, NO CRACKS FOUND.
